# SDR SWIA200718153

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 14,963 hours, 11,457 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EFIS COMP WITH MACH TRIM CAUTION MESSAGE ON DESCENT ALONG WITH ASSOCIATED FLAGS.  REPLACED NR 1 ADC IAW MM 34-13-01.  PURGED MAIN PITOT STATIC SYSTEM IAW MM 34-11-00.
